# SDR 2014FA0000305

- Difficulty date: April 25, 2014
- Submitted: May 6, 2014
- Operation: General aviation
- Aircraft: N9957R
- Make and model: Cessna U206C
- Aircraft serial: U20606999
- Aircraft time: 4,559 hours
- Engine: Cont IO520*
- Propeller: Hartzl HCC3YN
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 12436001
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR COLLAPSE, ON LANDING.  STRUCTURAL, PROPELLER, AND SUSPECTED ENGINE DAMAGE OCCURRED.  INVESTIGATION REVEALED THAT THE NOSE GEAR DRAG LINK ASSEMBLY BROKEN AT THE WELD AT THE UPPER ATTACH POINT.  IN CONTACT WITH MFG CONCERNING DISPOSITION.
